Repeat victim support

Farrell, G orcid.org/0000-0002-3987-8457 and Pease, K (1997) Repeat victim support. British Journal of Social Work, 27 (1). pp. 101-113. ISSN 0045-3102

Abstract

Metadata

Authors/Creators:
Dates:
  • Published: 1 February 1997
  • Accepted: 1 June 1995
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Education, Social Sciences and Law (Leeds) > School of Law (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 23 Jul 2019 10:10
Last Modified: 23 Jul 2019 10:10
Status: Published
Publisher: Oxford University Press
Identification Number: https://doi.org/10.1093/oxfordjournals.bjsw.a011180

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics